# SDR DALA13061966714

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1681 LBL 32  DECK PLATE CORRODED. CUT OUT DAMAGE IAW SRM 53-60-51 FIG 21 REPAIR 3.   FABRICATED REPAIR DOUBLERS & FILLERS IAW SRM 53-60-51 FIG 201 REPAIR 3. INSTALLED IAW SRM 51-40-02 & 53-60-51 FIG 201 REPAIR 3.  MAJOR REPAIR.
